# SDR DL72S021146

- Difficulty date: September 28, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N526DA
- Make and model: Boeing 727232
- Aircraft serial: 21586
- Aircraft time: 65,724 hours, 51,350 cycles
- Engine: Pwa JT8D15
- Engine time: 63,255 hours, 47,506 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL, SPEED LESS THAN 60KTS, T/O POWER ESTABLISHED 1.94 EPR.  THE NR 3 THRUST REV OPERATING LIGHT ILLUMINATED.  T/O DISCONTINUED.  AFTER CLEARING RUNWAY WITH ENGINE AT IDLE POWER THRUST REV OPERATING LIGHT WENT OUT.  T/S THRUST REV OPERATING LIGHT SWITCH, CHECKED SW ADJ.  SHOOK DOWN WIRING.  INSP THRUST LINKAGE CLEANED SWITCH AND STRIKE PLATE.  RAN THRUST REV, ALL CK OK
